"Injection Site Reaction" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Adverse reactions that occur initially at the site of injection or infusion. Milder type is confined to a local allergic flare reaction. A more severe reaction is caused by extravasation of VESICANTS from the blood vessel at the site of injection and can cause damage to the surrounding tissue. In tumor flare reaction symptoms involve well beyond the injection site such as an increase in the tumor size and tumor markers levels, bone pain, and HYPERCALCEMIA.
|Injection Site Reaction
- Injection Site Reaction
- Injection Site Reactions
- Injection Site Event
- Injection Site Events
- Injection Site Adverse Event
Infusion Site Reaction
- Infusion Site Reaction
- Infusion Site Reactions
- Infusion Site Adverse Reaction
- Infusion Site Adverse Event
Below are MeSH descriptors whose meaning is more general than "Injection Site Reaction".
Below are MeSH descriptors whose meaning is more specific than "Injection Site Reaction".
This graph shows the total number of publications written about "Injection Site Reaction" by people in this website by year, and whether "Injection Site Reaction" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
Below are the most recent publications written about "Injection Site Reaction" by people in Profiles.